SOFT FIXED POINT THEOREMS IN TERMS OF SOFT ALTERING DISTANCE FUNCTION


GÜNER E. , ÇETKİN V. , AYGÜN H.

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.9, no.3, pp.285-293, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 3
  • Publication Date: 2018
  • Title of Journal : SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI
  • Page Numbers: pp.285-293

Abstract

The target of this study is to introduce some fixed point theorems in soft metric spaces which are the generalizations of Banach fixed point theorem of soft mappings. For this reason, we define the notion of a soft altering distance function. Then we consider some fixed point theorems in soft metric spaces in terms of these functions by giving an illustrative example.